# SDR IPXA2020031653167

- Difficulty date: February 5, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 108,402 hours, 17,999 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 140U52867
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1CORROSION WAS FOUND ON SEAT TRACK(P/N:140U5286-7)OF SECTION 41 MAIN DECK BETWEEN STA 420-440, LBL 82.REPLACE NEW PART I.A.W. 747-400SF SRM 51-40-02-0G REV 47.00.
